MathSciNet Relay Station
MathSciNet bibliographic data
MR2733064 (2011k:11101) 11K38 (11H06 11P21 37A45)
Levin, Mordechay B. On low discrepancy sequences and low discrepancy ergodic transformations of the multidimensional unit cube. Israel J. Math. 178 (2010), 61–106.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement